toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Bravo, V., Hernandez, R., & Venegas, O. (2017). On the univalence of certain integral for harmonic mappings. J. Math. Anal. Appl., 455(1), 381–388.
toggle visibility
Chuaqui, M., & Hernandez, R. (2007). Univalent harmonic mappings and linearly connected domains. J. Math. Anal. Appl., 332(2), 1189–1194.
toggle visibility
Chuaqui, M., & Hernandez, R. (2013). The order of a linearly invariant family in C-n. J. Math. Anal. Appl., 398(1), 372–379.
toggle visibility
Efraimidis, I., Ferrada-Salas, A., Hernandez, R., & Vargas, R. (2021). Schwarzian derivatives for pluriharmonic mappings. J. Math. Anal. Appl., 495(1), 124716.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print